# SDR A6WA2017010444718

- Difficulty date: January 2, 2017
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 30,363 hours, 32,333 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT AT FL320,  FLAPS DEGRADED STATUS MESSAGE.  FLAPS REPEATEDLY MOVED FROM 0-3 AND BACK TO ZERO. AP ENGAGED, AIRCRAFT PORPOISED REPEATEDLY. 270KTS.  ALL 3  B PUMPS INTERMITTENT. AIRSPEED RASTER RED. PULLED CBP1-B5 AND CBP2-B5 FLAPS REMAINED AT ZERO. DIVERTED WITH A SMOOTH LANDING.
